# SDR FDEA201907291734

- Difficulty date: July 29, 2019
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 33,233 hours, 18,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: A5378196620000
- Condition: None
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC FR29 Y-750 CROSSBEAM REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MDCC
FR29 Y-750 CROSSBEAM WAS EVALUATED AND FOUND NO REPAIR DOCUMENT AND NOT CONFORM ANY REPAIR SCHENE IN CURRENT
SRM, REPAIRED IT AGAIN PER A300-600F SRM 53-10-15 FIG212. EO: 6-5100-7-5000 D07 PT1 WAS COMPLETED, TITLE:
STRUCTURES-REPAIR CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14. CFR. 121.707. THE
REPAIR WAS CATEGORY A AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100
